# SDR FDEA201601290396

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD AFT HINGE FLAP SIDE, PIVOT INBD HOLE BORE CORROSION.  REWORKED & FOUND EXCEEDS LIMITS IAW CMM 57-52-04.    REPAIR ACCOMPLISHED IAW EA 1-5750-T0323080 PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
